MAUDE Adverse Event Report: MIO¿; INSET II 60/6 PCC PINK

MIO¿; INSET II 60/6 PCC PINK
Lot Number 5255825
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code Elevated ketones/Diabetic Ketoacidosis (2364)
Type of Reportable Event Serious Injury
Event or Problem Description
(b)(4).Event occurred in the united states.On (b)(6) 2019, it was reported by a nurse that she has a patient who was admitted to the hospital, in the afternoon of (b)(6) 2019, due to kinked cannula, diabetic ketoacidosis, gastric pains and wore a pump.The nurse noticed that the patient's cannula was kinked upon removal which led to increased blood glucose levels.She received some unspecified medications to correct the insulin.Unomedical do not see bent/kinking as being related to human factors, but rather as a training issue including correct choices of insertion sites and infusion sets and cannula length.Furthermore, the soft cannula is a flexible material that during use and upon removal can bend slightly.No further information available.

Brand Name
MIO¿
Common Device Name
INSET II 60/6 PCC PINK
MDR Report Key8939124
Report Number3003442380-2019-01743
Device Sequence Number2521436
Product Code FPA
UDI-Device Identifier05705244007697
UDI-Public05705244007697
Combination Product (Y/N)N
PMA/510(K) Number
K160648
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device No Information
Device Expiration Date09/01/2021
Device Lot Number5255825
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/05/2019
Initial Report FDA Received Date08/28/2019
Patient Sequence Number1